A convective flow problem with repeated network microstructure

Research output: Contribution to journalArticlepeer-review


If we assume that at each point of a given medium the structure may be represented by a fixed network in which a fluid is flowing, we are led to a differential-difference equation. This may be expressed as a generalized integral equation. We obtain well-posedness for the model, as well as some qualitative results.

Original languageEnglish (US)
Pages (from-to)553-567
Number of pages15
JournalDynamics of Continuous, Discrete and Impulsive Systems Series B: Applications and Algorithms
Issue number4
StatePublished - Dec 1999
Externally publishedYes


  • Convection
  • Differential-difference equations
  • Fluid flow in porus media
  • Integral equations

ASJC Scopus subject areas

  • Discrete Mathematics and Combinatorics
  • Applied Mathematics


Dive into the research topics of 'A convective flow problem with repeated network microstructure'. Together they form a unique fingerprint.

Cite this